# SDR SWAA031192

- Difficulty date: May 27, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 4,996 hours, 2,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AFTER RAISING GEAR, THE RED NLG LIGHT FLICKERED.  RECYCLED GEAR, LIGHT FLICKERED SEVERAL MORE TIMES AND EXTINGUISHED.  C/W BITE CHECK, RESET FAULT, OPS CK GOOD PER FIM TASK.
